Thank you for your query at DoctorSpring.com
I have read your complaints with diligence .
It looks like you are suffering from infection since last long time.
From your history, you seem to have chronic osteomyelitis of leg bones.
The infection related factors can be divided in two parts : one is patient factors like low immunity,diabetes,open nature of injury at first instance & others.Other factors are hospital acquired infections, which is due improper sanitary measures applied in the hospitals
It looks in your case that at first instance you were having open wound with fracture.
Such cases have major tendency for infection even after best possible treatment. It is difficult to predict whether it is due to the fracture itself or because of lack of sanitation at the hospital since E. Fecalis is associated with poor hygiene and sanitation.
It does not seem like the doctor has done anything wrong. Even the prevalence of HAIs are going up and infections are getting resistant.
Please feel free to discuss further,
Hope this all will help you.
Patient replied :
There has actually been a comitee reviewing my case, that have sad that it is over 50% likely that the infection came from my last operation in october. So In my lawsuit they are to blame.
I would like to know some more abut what problems a infection and usage of antibiotics for a long time can do to my body. Is there any know issues that could happen? I want to know all possible problems for my worst-case cenario in my sue.
If you want to know about infection & effect of usage of antibiotic on body then following are the complication which can be there if infection persists for long time in body-
-Spread of infection to other organs like liver, kidney,chest & other internal organs.
-It can lead to renal amyloidosis
-Negative nitrogen balance leading to decrease in muscle mass
-Spread of infection to other bones
Long term use of antibiotics can lead to -
-Decrease in immunity
-Side effect related to that particular antibiotic which a person is using for long term like nausea, vomiting,vertigo,headache,etc.
-There can be increase chances of development of resistance for that antibiotic .
-Decrease in no. of good bacteria in gut & other part of body.
Feel free to discuss further,